# SDR SWAA2024090623559

- Difficulty date: August 7, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 L/H SIDE HAS A CRACK JUST ON TOP OF L-1 DOOR CUTOUT.<[01] THIS TASK CARD WAS ACCOMPLISHED ON EA NO:M-22-153-01244;[02] CORRECTION TO STEP 1: WORK WAS ACCOMPLISHED ON TASK CARD TTG8Q00V38DR; EA NO:M-22-153-01244.;[03] VERIFIED STEP 2
